Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


management sjs
Jun 15, 2007

what are the nursing and medical management of steven johnson syndrome

Response from Dr. Henry

The range of symptoms with Stevens- Johnson syndrome can be very broad but in the worst cases the problems can resemble those with severe burns with skin sloughing, mucous surface irritation/sloughing, lung involvement, and problems with fluid and electrolyte balance. Often an eye specialist, skin specialist, or a burn specialist may need to be involved. Sometimes intravenous hydrations and corticosteroids are used. KH


Previous
right meds?
Next
steven Johnson syndrome

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement